| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 13-16


Tarig M. Elzaki, Sadah A. Alkhateeb
      Modification of Sumudu transform "Elzaki transform" and adomian decomposition method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 603-611
      http://dx.doi.org/10.12988/ams.2015.411968

M. Mallika, S. Meenakshi Sundaram, M. Nirmala
      Annual mean temperature prediction of India using K-nearest neighbour technique
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 613-616
      http://dx.doi.org/10.12988/ams.2015.411953

M. Nirmala
      Computational models for forecasting annual rainfall in Tamilnadu
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 617-621
      http://dx.doi.org/10.12988/ams.2015.411952

P. Haarsa, S. Pothat
      On Cauchy-Euler equation with a bulge function by using Laplace transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 623-627
      http://dx.doi.org/10.12988/ams.2015.411985

Won Kyu Kim
      Existence of equilibrium pair in best proximity settings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 629-636
      http://dx.doi.org/10.12988/ams.2015.411983

Khalid Boulifa, Abdelali Kaaouachi
      The relationship between the home resources for learning and sciences achievement in TIMSS 2011 a multilevel analysis
      Applied Mathematical Sciences, Vol. 9, 2015, no. 13, 637-652
      http://dx.doi.org/10.12988/ams.2015.48668

Noraziah Adzhar, Shaharuddin Salleh
      Obstacle-aware routing problem in a rectangular mesh network
      Applied Mathematical Sciences, Vol. 9, 2015, no. 14, 653-663
      http://dx.doi.org/10.12988/ams.2015.411911

R. Mary Jeya Jothi
      Domination, co-domination numbers of cube connected cycles
      Applied Mathematical Sciences, Vol. 9, 2015, no. 14, 665-668
      http://dx.doi.org/10.12988/ams.2015.411950

Jixia Wang, Yuewen Xiao
      The kernel weighted estimator of the time-dependent diffusion parameter in jump-diffusion models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 14, 669-678
      http://dx.doi.org/10.12988/ams.2015.4121022

Brian J. McCartin
      A matrix-vector analytic demonstration of Pappus' construction of an ellipse from a pair of conjugate diameters
      Applied Mathematical Sciences, Vol. 9, 2015, no. 14, 679-687
      http://dx.doi.org/10.12988/ams.2015.4121035

Cai-Li Zhou
      Gradual metric spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 14, 689-701
      http://dx.doi.org/10.12988/ams.2015.4121017

Josephine Josol Baculta, Helen Moso Rara
      Regular generalized star b-sets in bigeneralized topological space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 703-711
      http://dx.doi.org/10.12988/ams.2015.4121010

Loredana Ciurdariu
      Several inequalities for positive operators on Hilbert spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 713-720
      http://dx.doi.org/10.12988/ams.2015.411979

Vladimir Korolev, Irina Pototskaya
      Integration of dynamical systems and stability of solution on a part of the variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 721-728
      http://dx.doi.org/10.12988/ams.2015.4121004

Risto Malceski
      Inequalities of Pecaric-Rajic type in quasi-normed space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 729-737
      http://dx.doi.org/10.12988/ams.2015.4121033

V. E. Lyalin, K. A. Sidelnikov, R. V. Faizullin
      The application of genetic algorithm for optimal control the oil well mode in case of one-phase flow in porous media
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 739-745
      http://dx.doi.org/10.12988/ams.2015.41228

Abdulgani Sahin, Abdullah Kopuzlu, Tamer Ugur
      On Tutte polynomials of (2,N)-torus knots
      Applied Mathematical Sciences, Vol. 9, 2015, no. 15, 747-759
      http://dx.doi.org/10.12988/ams.2015.4121028

N. S. S. Singh, D. L. C. Ching
      Auto-based BDEC computational modeling framework for fault tolerant nano-computing
      Applied Mathematical Sciences, Vol. 9, 2015, no. 16, 761-771
      http://dx.doi.org/10.12988/ams.2015.4121057

Seyma Tuluce Demiray, Hasan Bulut, Gonca Onargan
      An application of generalized tanh function method for the sixth-order Boussinesq (sB) equation and (1+1) dimensional dispersive long wave equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 16, 773-790
      http://dx.doi.org/10.12988/ams.2015.4121025

Assel Ismailova, Karlyga Zhilisbayeva
      Passive magnetic stabilization of the rotational motion of the satellite in its inclined orbit
      Applied Mathematical Sciences, Vol. 9, 2015, no. 16, 791-802
      http://dx.doi.org/10.12988/ams.2015.4121019


Journals | Books | Indexing and abstracting | Author guidelines | Open access